Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prolonged periods due to hormonal imbalance - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help u?
User :   i am having a problem with my periods
Doctor :   ok
User :   ive had it for 4 weeks now
Doctor :   ok
User :   just started micronor 2 weeks ago
User :   should i keep taking it?
Doctor :   ok
Doctor :   can i ask u few questions>?
User :   yes
Doctor :   whats ur age?
User :   36
Doctor :   ok
Doctor :   u had continous bleedng for 4 weeks?
User :   yes....minus 5 days after i started taking the micronor
Doctor :   ok
Doctor :   did they do any blood tests?
User :   no
Doctor :   ok
Doctor :   what did gynrcologist tell?
User :   seeing one soon hopefully, uterine biopsy and a pelvic ultrasound
Doctor :   ok
Doctor :   there are many reasons for bleeding
Doctor :   first we should know the reason
Doctor :   among which most common in harmonal imbalance

Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor